# SDR SIMA20160910006

- Difficulty date: September 10, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 44,015 hours, 36,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14525497001
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE BRACKET AT FRAME 66 UNDER CARGO DOOR SILL IS CORRODED.  REMOVED AND REPLACED THE DOOR SILL TEE BRACKET IAW SRM 51-40-02, 51-20-03
